Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Louise
Guest
 
Posts: n/a
Default No Subject

Hi<br>I've just started on singulair and I've fond that I also have had terrible mood swings. They're not disimilar to PMT.<br><br>I've also had awful pain in my ankles and knees and I've felt too sick to eat most days.<br><br>None of these are listed side effects but the symptoms have clearly displayed themselves since I've started on the course. Am I alone with this or has anybody else had these symptoms?<br><br>I'd like to talk to anyone who has about any possible alternatives or aids. The pain in my joints is getting to the point where I can no longer walk but I don't want to go back on steroids.<br><br>Thanks
Reply With Quote
  #2  
Old 08-19-2007, 11:25 PM
linda
Guest
 
Posts: n/a
Default mood swings

i also have mood swings,mostly depression.i'm taking singulair,advair,combivent,xopenex,and i smoke.was wondering why everything is getting worse instead of better.i recently tried suicide.my eye site is getting bad.aches and pains everywhere.suffer from swelling,my kidneys dont work good.cold spells,etc..
Reply With Quote
  #3  
Old 05-12-2008, 06:49 PM
Unregistered
Guest
 
Posts: n/a
Default singulair and leg, knee pain

If the article about suicide had not appeared in my newspaper, I may never have looked up Singulair and the posting from people. Exactly 3 weeks after taking 10mg Singulair for allergies, I found myself with ankle. leg and especially knee pain. What bothered me most is the weakness that I felt upon getting up after sitting for a while. Totally baffeled because I had always being so active. Doctor sending me to therapy to work on the knees, but I am now convinced it has to be the Singulair. I will stop it and see if my pain subsides. I do know that on a three day weekend trip when I forgot to take my Singulair with me, the pain on my knees and legs was considerably less on the second day of not taking the meds. Now I see why,,,at least I am hoping this is the problem and I can get back to feeling like myself again, forget the drippy nose, I shall invest in good, soft tissue for the drip!
Reply With Quote
  #4  
Old 10-05-2008, 08:23 PM
jenmar jenmar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 11
Default

The side effects of singulair have been recently updated to include mood changes!Please help us make others aware by visiting our site www.parentsforsafety.org. We are a group of concerned parents committed to educating others about the possible side effects of this drug. We are conducting research and advocating for labeling changes and other reforms.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:01 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.